# SDR 9WGA2022012735601

- Difficulty date: January 27, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N356KD
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 80,278 hours, 16,467 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Part number: AS320913
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE 4 FUEL FILTER EICAS INTERMITTENT. ENGINE 4 SURGES INTERMITTENTLY.
